International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3471-3478
On Riemannian manifolds endowed with a locally conformal
1Faculty of Mathematics and Computer Science, University of Bucharest, 14 Academiei street, Bucharest 010014, Romania
259 Avenue Emile Zola, Paris 75015, France
Received 18 September 2004; Revised 7 September 2005
Copyright © 2005 Ion Mihai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We deal with a locally conformal cosymplectic manifold
admitting a conformal contact quasi-torse-forming vector field . The presymplectic -form is a locally conformal cosymplectic -form. It is shown that is a -exterior concurrent vector field. Infinitesimal transformations of the Lie algebra of are investigated. The Gauss map of the hypersurface normal to is conformal and is a Chen submanifold of .